Dynamical Systems (L:SD)
AuthID: I-000-B77
Publications Actions
Publications at Authenticus Institutional Profile
An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports.
Publications displayed at an Authenticus institutional profile depend on two parameters:
- Researchers team associated with the institution per year.
- Publications source type.
We define 3 types of publication sources:
- Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team.
- All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team.
- Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed.
External
Internal
No data about last update.
Rules:
This actions updates publications citations of every team member.
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
No data about last update.
Rules:
This actions updates all pre print publications of the group/institution.
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Publications Count: 749
39 Team MembersFilters -> Year: 2025
721
TITLE: Toric geometry and equivariant bifurcations Full Text
AUTHORS: Stewart, I; Ana Dias ;
PUBLISHED: 2000, SOURCE: PHYSICA D, VOLUME: 143, ISSUE: 1-4, PAGES: 235-261
AUTHORS: Stewart, I; Ana Dias ;
PUBLISHED: 2000, SOURCE: PHYSICA D, VOLUME: 143, ISSUE: 1-4, PAGES: 235-261
722
TITLE: A family of degenerate Lie algebras Full Text
AUTHORS: Cruz, I ;
PUBLISHED: 1999, SOURCE: JOURNAL OF GEOMETRY AND PHYSICS, VOLUME: 31, ISSUE: 1, PAGES: 51-63
AUTHORS: Cruz, I ;
PUBLISHED: 1999, SOURCE: JOURNAL OF GEOMETRY AND PHYSICS, VOLUME: 31, ISSUE: 1, PAGES: 51-63
723
TITLE: Analytic k-linearizability of some resonant Poisson structures Full Text
AUTHORS: Basto Goncalves, J ; Cruz, I ;
PUBLISHED: 1999, SOURCE: LETTERS IN MATHEMATICAL PHYSICS, VOLUME: 49, ISSUE: 1, PAGES: 59-66
AUTHORS: Basto Goncalves, J ; Cruz, I ;
PUBLISHED: 1999, SOURCE: LETTERS IN MATHEMATICAL PHYSICS, VOLUME: 49, ISSUE: 1, PAGES: 59-66
724
TITLE: Hopf bifurcation on a simple cubic lattice Full Text
AUTHORS: Ana Dias ; Stewart, I;
PUBLISHED: 1999, SOURCE: DYNAMICS AND STABILITY OF SYSTEMS, VOLUME: 14, ISSUE: 1, PAGES: 3-55
AUTHORS: Ana Dias ; Stewart, I;
PUBLISHED: 1999, SOURCE: DYNAMICS AND STABILITY OF SYSTEMS, VOLUME: 14, ISSUE: 1, PAGES: 3-55
INDEXED IN:
Scopus
WOS


725
TITLE: Spatial Hidden Symmetries in Pattern Formation
AUTHORS: Gabriela G M Gomes ; Isabel S Labouriau ; Eliana M Pinho;
PUBLISHED: 1999, SOURCE: Pattern Formation in Continuous and Coupled Systems - The IMA Volumes in Mathematics and its Applications, PAGES: 83-99
AUTHORS: Gabriela G M Gomes ; Isabel S Labouriau ; Eliana M Pinho;
PUBLISHED: 1999, SOURCE: Pattern Formation in Continuous and Coupled Systems - The IMA Volumes in Mathematics and its Applications, PAGES: 83-99
726
TITLE: Symmetry-breaking bifurcations of wreath product systems Full Text
AUTHORS: Ana Dias ; Stewart, I;
PUBLISHED: 1999, SOURCE: JOURNAL OF NONLINEAR SCIENCE, VOLUME: 9, ISSUE: 6, PAGES: 671-695
AUTHORS: Ana Dias ; Stewart, I;
PUBLISHED: 1999, SOURCE: JOURNAL OF NONLINEAR SCIENCE, VOLUME: 9, ISSUE: 6, PAGES: 671-695
727
TITLE: Contributions to a rigidity conjecture Full Text
AUTHORS: Carvalho, M ;
PUBLISHED: 1998, SOURCE: ACTA APPLICANDAE MATHEMATICAE, VOLUME: 53, ISSUE: 3, PAGES: 265-295
AUTHORS: Carvalho, M ;
PUBLISHED: 1998, SOURCE: ACTA APPLICANDAE MATHEMATICAE, VOLUME: 53, ISSUE: 3, PAGES: 265-295
728
TITLE: First homoclinic tangencies in the boundary of Anosov diffeomorphisms
AUTHORS: Carvalho, M ;
PUBLISHED: 1998, SOURCE: Discrete and Continuous Dynamical Systems, VOLUME: 4, ISSUE: 4, PAGES: 765-782
AUTHORS: Carvalho, M ;
PUBLISHED: 1998, SOURCE: Discrete and Continuous Dynamical Systems, VOLUME: 4, ISSUE: 4, PAGES: 765-782
INDEXED IN:
Scopus

729
TITLE: Hopf bifurcation for wreath products
AUTHORS: Ana Dias ;
PUBLISHED: 1998, SOURCE: Nonlinearity, VOLUME: 11, ISSUE: 2, PAGES: 247-264
AUTHORS: Ana Dias ;
PUBLISHED: 1998, SOURCE: Nonlinearity, VOLUME: 11, ISSUE: 2, PAGES: 247-264
730
TITLE: Infinitely renormalizable diffeomorphisms of the disk at the boundary of chaos
AUTHORS: Catsigeras, E; Gambaudo, JM; Moreira, F ;
PUBLISHED: 1998, SOURCE: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 126, ISSUE: 1, PAGES: 297-304
AUTHORS: Catsigeras, E; Gambaudo, JM; Moreira, F ;
PUBLISHED: 1998, SOURCE: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 126, ISSUE: 1, PAGES: 297-304
731
TITLE: Large measure of hyperbolic dynamics when unfolding heteroclinic cycles
AUTHORS: Diaz, LJ; Rocha, J ;
PUBLISHED: 1997, SOURCE: NONLINEARITY, VOLUME: 10, ISSUE: 4, PAGES: 857-884
AUTHORS: Diaz, LJ; Rocha, J ;
PUBLISHED: 1997, SOURCE: NONLINEARITY, VOLUME: 10, ISSUE: 4, PAGES: 857-884
732
TITLE: Non-critical saddle-node cycles and robust non-hyperbolic dynamics
AUTHORS: Diaz, LJ; Rocha, J ;
PUBLISHED: 1997, SOURCE: DYNAMICS AND STABILITY OF SYSTEMS, VOLUME: 12, ISSUE: 2, PAGES: 109-135
AUTHORS: Diaz, LJ; Rocha, J ;
PUBLISHED: 1997, SOURCE: DYNAMICS AND STABILITY OF SYSTEMS, VOLUME: 12, ISSUE: 2, PAGES: 109-135
733
TITLE: The disappearance of the limit cycle in a mode interaction problem with Z(2) symmetry
AUTHORS: Castro, SBSD ;
PUBLISHED: 1997, SOURCE: NONLINEARITY, VOLUME: 10, ISSUE: 2, PAGES: 425-432
AUTHORS: Castro, SBSD ;
PUBLISHED: 1997, SOURCE: NONLINEARITY, VOLUME: 10, ISSUE: 2, PAGES: 425-432
734
TITLE: Instant chaos is chaos in slow motion Full Text
AUTHORS: Labouriau, IS ; Ana Dias ;
PUBLISHED: 1996, SOURCE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 199, ISSUE: 1, PAGES: 138-148
AUTHORS: Labouriau, IS ; Ana Dias ;
PUBLISHED: 1996, SOURCE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 199, ISSUE: 1, PAGES: 138-148
735
TITLE: Singularities of equations of Hodgkin-Huxley type
AUTHORS: Labouriau, IS ; Ruas, MAS;
PUBLISHED: 1996, SOURCE: DYNAMICS AND STABILITY OF SYSTEMS, VOLUME: 11, ISSUE: 2, PAGES: 91-108
AUTHORS: Labouriau, IS ; Ruas, MAS;
PUBLISHED: 1996, SOURCE: DYNAMICS AND STABILITY OF SYSTEMS, VOLUME: 11, ISSUE: 2, PAGES: 91-108
736
TITLE: Strange attractors in saddle-node cycles: Prevalence and globality
AUTHORS: Diaz, LJ; Rocha, J ; Viana, M;
PUBLISHED: 1996, SOURCE: INVENTIONES MATHEMATICAE, VOLUME: 125, ISSUE: 1, PAGES: 37-74
AUTHORS: Diaz, LJ; Rocha, J ; Viana, M;
PUBLISHED: 1996, SOURCE: INVENTIONES MATHEMATICAE, VOLUME: 125, ISSUE: 1, PAGES: 37-74
737
TITLE: EFFECTS OF PRENATAL COCAINE EXPOSURE ON POSTNATAL-GROWTH PATTERNS OF MALE WISTAR RATS Full Text
AUTHORS: SILVA, MC ; SILVAARAUJO, A; ABREU, S ; XAVIER, MR; MONTEIRO, LS; TAVARES, MA ;
PUBLISHED: 1995, SOURCE: NEUROTOXICOLOGY AND TERATOLOGY, VOLUME: 17, ISSUE: 4, PAGES: 471-477
AUTHORS: SILVA, MC ; SILVAARAUJO, A; ABREU, S ; XAVIER, MR; MONTEIRO, LS; TAVARES, MA ;
PUBLISHED: 1995, SOURCE: NEUROTOXICOLOGY AND TERATOLOGY, VOLUME: 17, ISSUE: 4, PAGES: 471-477
738
TITLE: MODE INTERACTIONS WITH SYMMETRY
AUTHORS: CASTRO, SBSD ;
PUBLISHED: 1995, SOURCE: DYNAMICS AND STABILITY OF SYSTEMS, VOLUME: 10, ISSUE: 1, PAGES: 13-31
AUTHORS: CASTRO, SBSD ;
PUBLISHED: 1995, SOURCE: DYNAMICS AND STABILITY OF SYSTEMS, VOLUME: 10, ISSUE: 1, PAGES: 13-31
739
TITLE: Centralizers and entropy
AUTHORS: Rocha, J ;
PUBLISHED: 1994, SOURCE: Boletim da Sociedade Brasileira de Matemática, VOLUME: 25, ISSUE: 2, PAGES: 213-222
AUTHORS: Rocha, J ;
PUBLISHED: 1994, SOURCE: Boletim da Sociedade Brasileira de Matemática, VOLUME: 25, ISSUE: 2, PAGES: 213-222
740
TITLE: MAPS OF THE 2-SPHERE AT THE BOUNDARY OF CHAOS
AUTHORS: GAMBAUDO, JM; ROCHA, J ;
PUBLISHED: 1994, SOURCE: NONLINEARITY, VOLUME: 7, ISSUE: 4, PAGES: 1251-1259
AUTHORS: GAMBAUDO, JM; ROCHA, J ;
PUBLISHED: 1994, SOURCE: NONLINEARITY, VOLUME: 7, ISSUE: 4, PAGES: 1251-1259